Fixed points and their approximation in Banach spaces for certain commuting mappings

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalGlasgow Mathematical Journal
Volume23
Issue number1
DOIs
Publication statusPublished - Jan 1 1982

Fingerprint

Commuting Mappings
Fixed point
Banach space
Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fixed points and their approximation in Banach spaces for certain commuting mappings. / Khan, M. S.

In: Glasgow Mathematical Journal, Vol. 23, No. 1, 01.01.1982, p. 1-6.

Research output: Contribution to journalArticle

@article{6c93158f723d414e84f14f551be75b1d,
title = "Fixed points and their approximation in Banach spaces for certain commuting mappings",
author = "Khan, {M. S.}",
year = "1982",
month = "1",
day = "1",
doi = "10.1017/S0017089500004717",
language = "English",
volume = "23",
pages = "1--6",
journal = "Glasgow Mathematical Journal",
issn = "0017-0895",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - Fixed points and their approximation in Banach spaces for certain commuting mappings

AU - Khan, M. S.

PY - 1982/1/1

Y1 - 1982/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974271722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974271722&partnerID=8YFLogxK

U2 - 10.1017/S0017089500004717

DO - 10.1017/S0017089500004717

M3 - Article

VL - 23

SP - 1

EP - 6

JO - Glasgow Mathematical Journal

JF - Glasgow Mathematical Journal

SN - 0017-0895

IS - 1

ER -